# SDR SIMA20161020003

- Difficulty date: October 20, 2016
- Submitted: October 21, 2016
- Operation: Air carrier
- Aircraft: N609DP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145069
- Aircraft time: 44,092 hours, 36,648 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 14566287002
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING SPAR I LOWER FLANGE CRACKED.  REPAIRED THE SPAR  IAW ERS-EM-57MR-710.
